# SDR 05FDEA03135

- Difficulty date: September 27, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727-200
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, STA 1166 RBL 20 TO LBL 20 CORROSION ON BULK CARGO FRAME UPPER   FLANGE. REPAIRED FRAME AT BS 1166 RBL 20 TO LBL 20 PER SRM 51-40-3
